# SDR SWAA2022020951389

- Difficulty date: February 17, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 49,758 hours, 28,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO FWD THRESHOLD CORNER CRACKED AT FWD LOWER CORNER. / REMOVED AND REINSTALLED SERVICEABLE FWD THRESHOLD CORNER PER AMM 53-11-02-420-801
